Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Crixivan Side Effects
Oct 2, 1996

I've been taking Crixivan for about two months and I'm wondering if there are any documented side effects involving nervousness, anxiety, impatience, depression and/or other dramatic personality changes. I seem to be experiencing all the following?

Response from Dr. Cohen

The most common side effects reported with Crixivan related to the nervous system have been headache, insomnia, dizziness, and sleepiness. However, agitation, anxiety, depression, and personality changes have also been reported infrequently. If you are on Crixivan and experiencing these side effects, it is possible that they are related to the drug. Of course it is also possible that they are related to another medication, or to an instrinsic neurologic or psychiatric problem, such as depression.

While we don't like to start and stop antiretrovirals needlessly (especially protease inhibitors), it is sometimes necessary in order to determine whether the drug is causing the problem. Talk to your doctor about whether your problems could be a result of the drugs you are on.



Previous
Do protease inhibitors cure or just postpone?
Next
failure on crixivan, where to turn

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement